# SDR SWAA2022092145386

- Difficulty date: August 25, 2022
- Submitted: September 21, 2022
- Operation: Air carrier
- Aircraft: N7852A
- Make and model: Boeing 737
- Aircraft serial: 29371
- Aircraft time: 45,535 hours, 28,586 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 148A882010
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REAR SPAR ON BORE UPPER AREA OF AFT OUTBOARD SPAR BOLT FITTING RH AT VERTICAL STABILIZER 2022-452019 / [01] REPLACED REAR SPAR AFT OUTBOARD DRAG BRACE FITTING RH AT VERTICAL STABILIZER LOCATED BTW BS 1088.2 TO BS 1104.0 AT LEVEL OF STR 2R IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DRAWING 148A8200 SHEET 5 REV. B;[02] REPLACED REAR SPAR AFT OUTBOARD DRAG BRACE FITTING RH AT VERTICAL STABILIZER LOCATED BTW BS 1088.2 TO BS 1104.0 AT LEVEL OF STR 2R IAW B737-700 SRM 51-40-02 ;SRM 51-10-02 ITEM 9 AND DRAWING 148A8200 SHEET 5 REV. B COMPLETED RII
